Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Is Anyone On Testosterone Teraphy ?

Is Anyone On Testosterone Teraphy ?

My Dr and I notice my fatigue will not go away and I feel depress so we check all my blood test and we notice my testosterone levels were low so he put me in testosterone levels is anyone who is HIV+ and I’m testosterone teraphy as well ? And what is the side affects? Just curious to know

A myHIVteam Member said:

I am on testosterone therapy, not for fatigue. My Dr told me I will probably lose my sex drive and have hot flashes. Good luck.

posted over 3 years ago
A myHIVteam Member said:

I have been on testosterone for several years. Not for lack of drive or disfunction, but fatigue. It has helped some. No side effects.

posted over 3 years ago
A myHIVteam Member said:

My neurologist explained it to me that because of my Neuropathy & Hiv status, that causes my b12 levels to go extremely low. I give myself a b12 shot once per week as prescribed, and if I do not, my Neuropathy symptoms get a lot worse, as far as the burning goes. I am just telling you what my HIV Neurologist has told me. As far as my Hiv Dr. not wanting my testosterone levels to be at the "normal" range using replacement therapy, I believe her concern is because the "replacement therapy" is not naturally produced. I respect both of my Drs. opinions, and have had the same two Drs. for many, many years now. I appreciate your comments & concerns, thanks for reaching out to me.

posted over 3 years ago
A myHIVteam Member said:

Hi LarryMichael, same with me. As soon as I was diagnosed, they checked my testosterone levels, and they were very low at 32 yrs old, along with my B12. My doctor has me on replacement therapy, but she doesn't think it is a good idea to get my levels up to a normal range, because it is a "replacement therapy". I give myself a B12 shot every week. I am still very tirred at times, but if I let my B12 drop too low, my neuropathy in my feet burn worse than normal. Hope you are having a great day.

posted over 3 years ago
A myHIVteam Member said:

Thanks for the additional information. God Blsess.

posted over 3 years ago
Already a Member? Log in